# SDR FDEA202511272213

- Difficulty date: November 27, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42732
- Aircraft time: 11,831 hours, 5,698 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Component: Slat, Boeing
- Component part number: 114T410167G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT WEDGE HAS DENT 53.5"- 56" FROM I/B EDGE, 7-8.5" FROM AFT EDGE. MWT REPAIRED LEFT WING NR 1 SLAT WEDGE DENT 53.5"- 56" FROM I/B EDGE, 7-8.5" FROM AFT EDGE.   PCW ON NR 313 IN REF. TO B767 SRM 57-43-02-2R, SHT 1-2 DETAIL 1 & 2, B767 SRM 51-70-10-2R,   AND AMM 51-21-10-7. SEE NR 313 JPF FOR WORK ACCOMPLISHED.  THIS IS A MAJOR REPAIR.
